EconPapers    
Economics at your fingertips  
 

Scaling laws in variance as a measure of long-term dependence

Jonathan Batten, Craig Ellis and Robert Mellor

International Review of Financial Analysis, 1999, vol. 8, issue 2, 123-138

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1057-5219(99)00010-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:finana:v:8:y:1999:i:2:p:123-138

Access Statistics for this article

International Review of Financial Analysis is currently edited by B.M. Lucey

More articles in International Review of Financial Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:finana:v:8:y:1999:i:2:p:123-138